Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

HIV Life >> Living With HIV

Pages: 1
familyfirst
Regular

Reged: 06/05/12
Posts: 45
Loc: tulsa ok
weight gain
      #269961 - 01/02/13 05:10 PM

I had lost alot of weight at first and was horrably under weight but now not have i only gained it back but have now have started gain even more to the point that im now the heavyist i have ever been. has anyone else had weight issues as well and could it be the meds as i have never in my past really ever had to take any type of medication.

Post Extras: Remind Me!   Notify Moderator  
riverprincessModerator
Moderator

Reged: 12/25/11
Posts: 1812
Loc: Jersey Shore
Re: weight gain new
      #269964 - 01/02/13 07:58 PM

Yes your meds could definitly cause you to gain weight. Also make sure you keep a check on your chlorestrol which will tend to go up also. The meds in the past have been know to do havoc on body mass issues but nowadays they know better due to us " old timers " . Geeze can't belive I called myself that !!! lol

--------------------
Look up to the Heavens for the answers to Lifes questions .

Post Extras: Remind Me!   Notify Moderator  
osomenor
Member

Reged: 12/11/12
Posts: 16
Loc: North Carolina, USA
Re: weight gain new
      #269994 - 01/04/13 01:08 PM

I too have experienced a wright gain. I am a big guy anyway but the gain has increased my wright beyond my former heaviest weight of 285. I had spoken with my doctor and was given a prescription for Egrifta to help alleviate the belly fat but due to the delivery method, injections in my bell and the fact that I aint crazy about pain and needles, I have not started it yet.

Post Extras: Remind Me!   Notify Moderator  
riverprincessModerator
Moderator

Reged: 12/25/11
Posts: 1812
Loc: Jersey Shore
Re: weight gain new
      #270013 - 01/06/13 08:23 AM

Be carefulwith the Egrifta. The side effects damage far outweiht the weight gain.

--------------------
Look up to the Heavens for the answers to Lifes questions .

Post Extras: Remind Me!   Notify Moderator  
paul123
Newbie

Reged: 04/04/14
Posts: 1
Re: weight gain new
      #275891 - 04/04/14 12:43 AM

ia lso had the same problem so i visited the net to find something and found a website http://mdweightlossandcosmetics.com/Increase_Muscle_Mass_NYC.html
from where i got the appointment to the doctor, the doctor consultation really helped me for gaining muscle mass back and more than before , thanks to the doc....

Post Extras: Remind Me!   Notify Moderator  
Pages: 1


What's New at TheBody.com

Additional Information
0 registered and 1 anonymous users are browsing this forum.

Moderator:  TheBody, bogart, crabman, riverprincess 

Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 2755

 
Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3